An approximation theorem for subalgebras of $H_{\infty}$.
Stray, Arne
Pacific J. Math., Tome 35 (1970) no. 3, p. 511-515 / Harvested from Project Euclid
Publié le : 1970-05-14
Classification:  46.55
@article{1102971647,
     author = {Stray, Arne},
     title = {An approximation theorem for subalgebras of $H\_{\infty}$.},
     journal = {Pacific J. Math.},
     volume = {35},
     number = {3},
     year = {1970},
     pages = { 511-515},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102971647}
}
Stray, Arne. An approximation theorem for subalgebras of $H_{\infty}$.. Pacific J. Math., Tome 35 (1970) no. 3, pp.  511-515. http://gdmltest.u-ga.fr/item/1102971647/